Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 1, Pages 1-9
http://dx.doi.org/10.1155/AAA.2005.1

On the extremal solutions of semilinear elliptic problems

Département de Math ematiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 1 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lamia Ben Chaabane, “On the extremal solutions of semilinear elliptic problems,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 1-9, 2005. https://doi.org/10.1155/AAA.2005.1.